# SDR CALA2018010500035

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 62,357 hours, 22,015 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR MID CABIN.  PERFORMED ENGINE AND APU RUNS WITH ALL BLEEDS ON,  ONE AT A TIME AND COULD NOT DUPLICATE IAW FIM 21-00-00.
